# SDR SWAA2022032233896

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,512 hours, 11,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Floor Panel
- Part number: 453A1610103
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120CF HAS CORROSION ON UPPER SURFACE ALONG SIDE EDGES / RECEIVED NEW PANEL FOR FWD CARGO PANEL 120CF PART # ID IS 120AF IS 453A1610-103 IAW BOEING DWG 453A1610 REV:- AND IPC 25-52-10-17 A TAG WN2680
